On the limit values of probabilities for the first order properties of graphs

Joel Spencer, L Thoma

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationContemporary trends in discrete mathematics
EditorsR Graham, al
PublisherAmerican Mathematical Society
Pages317-336
StatePublished - 1999

Publication series

NameDIMACS Series
Volume49

Cite this

Spencer, J., & Thoma, L. (1999). On the limit values of probabilities for the first order properties of graphs. In R. Graham, & al (Eds.), Contemporary trends in discrete mathematics (pp. 317-336). (DIMACS Series; Vol. 49). American Mathematical Society.